# SDR DALA2024030803183

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1050 L28r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON END STA Y=1050, LONG 28RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00654: CORROSION LEVEL 2. LONGERON END STA Y=1050, LONG 28RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #0234611)
